I have just realized through this forum that my recent symptoms could have been caused by this antibiotic. I was taking it for a recurring sinus infection. I have had the drug on several different occasions and each time I notice a large red welt on my shoulder. It is raised and feverish, itches and after several days the center fades and the outer edge becomes a ring. On one of my visits to the Dr. I said to him that I thought it was a reaction, but he said continue the med.
I only get the red welt in one place. My joints are painful; my knee became so painful I could hardly get up and down and my hiatial hernia became a nightmare. I had lots of stomach pain and it felt like my insides were in knots. I have also noticed that my arms and hands become numb in my sleep and thought I was having some type of nerve problem from resting in one position too long.
I stopped the medicine this time when my stomach got so out of sorts. I have had reactions to a number of drugs; Suprax, Erythromycin, Penicillin and have asthma and NSAIDS are out for inflammation. My titers for Lupus have shown positive a number of times. Can this possibly be the cause?
Last Updated 7/24/04